# SDR DALA2024062606523

- Difficulty date: June 22, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 71,672 hours, 23,662 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 414C
- Condition: Failed
- Location: Lt Bleed
- Part time: 88,576 hours, 40,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5814 - LOSS OF PRESSURIZATION AFTER RIGHT BLEED SHUT OFF PER QRH DUE TO RIGHT BLEED DUCT MESSAGE AND SUBSEQUENTLY LT BLEED TRIP. CORRECTIVE ACTION: T/S #1 R/R PRSOV, SENSE LINE AND FITTING AND INLET PRESS SENSE LINE @PRSOV. R/R HP VALVE AND HP PILOT. ALL ENG 1 BLEED CKS GOOD. (6140337)
